I'm a 19 year old female who has been having mysterious vaginal pain for about a year. I had never had sex until last year with my boyfriend. We were both virgins and so we started off without using condoms. I kept pushing for it but every time we did use one I felt a burning sensation. It took me awhile to realize what was happening. It wasn't until I threw him across the room and felt like someone had poured acid on me did I think I might have a latex allergy. I burned for 4 days and on the 5th day I broke out into hives all down my back, bottom and back of my legs. Since then I have not been able to have sex without extreme burning. It got to a point where I would break out into tears while we had sex. I've been to gynecologist who assumed I wasn't using lube which I have been. I found a sight about vaginismus and it seemed similar. With mental work I have made it easier to have sex but I still am so dry even with lube. I burn after and have to wash myself immediately. I swell up and going to the bathroom feels like someone just slice me open down there. I have been checked for everything under the sun. At least 6 times within the last year all coming back normal. I get yeast infections a lot though and an intense dryness that just wont go. I went to a doctor and I have been given three different types of vaginal steroid cream none which have helped if anything they made my skin more sensitive. I have been using a vitamin E cream but it hasn't seemed to help much. My boyfriend is scared to touch me now and I am terrified for him to touch me. I recently went on antidepressants which the depression I think has come from this a lot but I feel as though I have gotten dryer more recently. I can't live like this. I burn after any sexual act and I become in flamed. I have had latex testing and it has all come back negative but they believe I am allergic still. I live in Canada and could go to a doctor if I could find on that really wanted to help me. Please someone, anyone. A Doctor please please help me give me a clue I am desperate to understand what is happening with me. Tell me what to do how to fix this I just need something anything to manage this. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.